# SDR DLL13981076

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1528390107
- Condition: Cracked
- Location: Ws 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED FASTENER HOLES WERE FOUND IN THE VERTICAL FLANGE OF THE LT WING LWR REAR SPAR CAP AT APPROX IWS 258.  THE FASTENER FINAL DIAMETER WAS 0.3428.  REPAIRED PER ERA 331709-14AD.
